# SDR USAA2014051200011

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 43,972 hours, 16,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLIGHT ATTENDANT`S FWD FLASHLIGHT INBD INOPERATIVE.  R & R BATTERY IN FWD ENTRY FLASHLIGHT, RED INDICATION GOOD.
